# SDR AALA2020010219024

- Difficulty date: December 29, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 24,084 hours, 9,485 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT PASSENGER/CREW DOOR ASSIST BOTTLE LOW PRESSURE. MAINTENANCE SERVICED DOOR ASSIST BOTTLE TO PROPER PRESSURE PRE AMM 52-10-00.
